Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1975, Issue 276


A class of precompact sets in Banach spaces.

Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1975.276.130

About the article

Published Online: 2009-12-09

Published in Print: 1975-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1975, Issue 276, Pages 130–136, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1975.276.130.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hans Jarchow
Mathematische Annalen, 1976, Volume 220, Number 2, Page 123
Edwin Fehr and Hans Jarchow
Manuscripta Mathematica, 1978, Volume 25, Number 3, Page 209
T. K. Mukherjee and W. H. Summers
Glasgow Mathematical Journal, 1982, Volume 23, Number 02, Page 151

Comments (0)

Please log in or register to comment.
Log in